Publicado

1979-04-01

A duality Between Hilbert Modules and Fields of Hilbert spaces

Palabras clave:

Hilbert modules, spaces over compact Hausdorff (es)

Descargas

Autores/as

  • Alfonso Takahashi Universidad Nacional de Colombia

The category of Hilbert modules with abelian C*-algebra of scalars and the category of fields of Hilbert spaces over compact Hausdorff spaces are discussed and a duality between them is  exhibited.

Visitas a la página del resumen del artículo

296

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Takahashi, A. (1979). A duality Between Hilbert Modules and Fields of Hilbert spaces. Revista Colombiana De Matemáticas, 13(2), 93-120. https://revistas.unal.edu.co/index.php/recolma/article/view/32236